DOI QR코드

DOI QR Code

ON THE FIRST GENERALIZED HILBERT COEFFICIENT AND DEPTH OF ASSOCIATED GRADED RINGS

  • Mafi, Amir (Department of Mathematics University Of Kurdistan) ;
  • Naderi, Dler (Department of Mathematics University Of Kurdistan)
  • Received : 2019.03.15
  • Accepted : 2019.09.19
  • Published : 2020.03.31

Abstract

Let (R, m) be a d-dimensional Cohen-Macaulay local ring with infinite residue field. Let I be an ideal of R that has analytic spread ℓ(I) = d, satisfies the Gd condition, the weak Artin-Nagata property AN-d-2 and m is not an associated prime of R/I. In this paper, we show that if j1(I) = λ(I/J) + λ[R/(Jd-1 :RI+(Jd-2 :RI+I):R m)] + 1, then I has almost minimal j-multiplicity, G(I) is Cohen-Macaulay and rJ(I) is at most 2, where J = (x1, , xd) is a general minimal reduction of I and Ji = (x1, , xi). In addition, the last theorem is in the spirit of a result of Sally who has studied the depth of associated graded rings and minimal reductions for m-primary ideals.

References

  1. R. Achilles and M. Manaresi, Multiplicity for ideals of maximal analytic spread and intersection theory, J. Math. Kyoto Univ. 33 (1993), no. 4, 1029-1046. https://doi.org/10.1215/kjm/1250519127
  2. R. Achilles and M. Manaresi, Multiplicities of a bigraded ring and intersection theory, Math. Ann. 309 (1997), no. 4, 573-591. https://doi.org/10.1007/s002080050128
  3. C. Ciuperca, A numerical characterization of the $S_2$-ification of a Rees algebra, J. Pure Appl. Algebra 178 (2003), no. 1, 25-48. https://doi.org/10.1016/S0022-4049(02) 00157-3
  4. H. Flenner, L. O'Carroll, and W. Vogel, Joins and intersections, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1999. https://doi.org/10.1007/978-3-662-03817-8
  5. D. R. Grayson and M. E. Stillman, Macaulay 2, a software system for research in algebraic geometry, Available at http://www.math.uiuc.edu/Macaulay2.
  6. S. Huckaba, A d-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients, Proc. Amer. Math. Soc. 124 (1996), no. 5, 1393-1401. https://doi.org/10.1090/S0002-9939-96-03182-6
  7. S. Huckaba and T. Marley, Hilbert coecients and the depths of associated graded rings, J. London Math. Soc. (2) 56 (1997), no. 1, 64-76. https://doi.org/10.1112/S0024610797005206
  8. C. Huneke, Hilbert functions and symbolic powers, Michigan Math. J. 34 (1987), no. 2, 293-318. https://doi.org/10.1307/mmj/1029003560
  9. C. Huneke and I. Swanson, Integral Closure of Ideals, Rings, and Modules, London Mathematical Society Lecture Note Series, 336, Cambridge University Press, Cambridge, 2006.
  10. P. Mantero and Y. Xie, Generalized stretched ideals and Sally's conjecture, J. Pure Appl. Algebra 220 (2016), no. 3, 1157-1177. https://doi.org/10.1016/j.jpaa.2015.08.013
  11. D. G. Northcott, A note on the coefficients of the abstract Hilbert function, J. London Math. Soc. 35 (1960), 209-214. https://doi.org/10.1112/jlms/s1-35.2.209
  12. D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Cambridge Philos. Soc. 50 (1954), 145-158. https://doi.org/10.1017/s0305004100029194
  13. A. Ooishi, ${\Delta}$-genera and sectional genera of commutative rings, Hiroshima Math. J. 17 (1987), no. 2, 361-372. http://projecteuclid.org/euclid.hmj/1206130073
  14. C. Polini and Y. Xie, j-multiplicity and depth of associated graded modules, J. Algebra 379 (2013), 31-49. https://doi.org/10.1016/j.jalgebra.2013.01.001
  15. C. Polini and Y. Xie, Generalized Hilbert functions, Comm. Algebra 42 (2014), no. 6, 2411-2427. https://doi.org/10.1080/00927872.2012.756884
  16. J. D. Sally, Hilbert coefficients and reduction number 2, J. Algebraic Geom. 1 (1992), no. 2, 325-333.
  17. N. V. Trung, Constructive characterization of the reduction numbers, Compositio Math. 137 (2003), no. 1, 99-113.
  18. B. Ulrich, Artin-Nagata properties and reductions of ideals, in Commutative algebra: syzygies, multiplicities, and birational algebra (South Hadley, MA, 1992), 373-400, Contemp. Math., 159, Amer. Math. Soc., Providence, RI, 1994. https://doi.org/10.1090/conm/159/01519
  19. Y. Xie, Generalized Hilbert coefficients and Northcott's inequality, J. Algebra 461 (2016), 177-200. https://doi.org/10.1016/j.jalgebra.2016.05.009